Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Cauchy integral for differential forms


Author: Walter Koppelman
Journal: Bull. Amer. Math. Soc. 73 (1967), 554-556
MathSciNet review: 0216027
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. Math. I. H. E. S. no. 25 (1965), 81-130. MR 175148
  • 2. E. Bishop, Some global problems in the theory of functions of several complex variables, Amer J. Math. 83 (1961), 479-498. MR 140717
  • 3. W. Koppelman, The Cauchy integral for functions of several complex variables, Bull. Amer. Math. Soc. 73 (1967), 373-377. MR 209519
  • 4. G. de Rham, Variétés différentiables, Hermann, Paris, 1960.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11744-0